# SDR CALA0300512

- Difficulty date: September 3, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N14609
- Make and model: Boeing 737524
- Aircraft serial: 27322
- Aircraft time: 27,478 hours, 14,668 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Broken
- Location: Row 12abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT ROW 12ABC DUE TO A BROKEN WIRE.  THE EMERGENCY ESCAPE PATH LIGHTING WIRE HARNESS WAS REPLACED.  OPERATION OF THE EMERGENCY ESCAPE PATH LIGHTING WAS RESTORED AND OPERATIONAL CHECKS WERE GOOD IAW MM 33-51-81.
